Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Can I take Viagra if I am on Bisoprolol Fumarate?

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4256 Questions
Question
Can I take Viagra if I am on daily 1.25 mg Bisoprolol Fumarate. I am 74 yrs old.
Posted Wed, 9 Oct 2013 in Sexual Problems
 
 
Answered by Dr. Seikhoo Bishnoi 11 minutes later
Brief Answer:
Hello

Detailed Answer:
Welcome to XXXXXXX

Bisoprolol fumarate is a good medicine used in hypertension. Viagra consists of sildenafil and it works by increasing the blood flow to penis and causing vasodilatation. If considered pharmacologically there is no contraindication in taking these medicines together. But just keep a watch on your blood pressure and if possible keep a gap of at least 2-3 hours in between medicines. Consult your doctor for any severe variation in BP.

Viagra should not be taken with Nitroglycerine which is a medicine used in heart failure and some times in severely high BP. This drug is absolutely contraindicated with viagra.

Hope this helps you, if you have more questions you can ask again.

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor